# SDR DL72S992081

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK IN VERTICAL SPAR STIFFENER NR 7 SLAT O/B TRACK I/B SIDE.  REPLACED SPAR STIFFENER PER MM 57-20-21.
